Skip to content
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
Health Store Pharmacy Healthcare Services My Meds
Description
Directions
Ingredients
Warnings
Additional Info
Benylin For Children All‑In‑One Cold & Fever Syrup is an all-in-one solution that combines trusted Benylin ingredients with a great tasting bubble gum flavour. Relieve your kids’ cold & flu symptoms with 1 simple solution.

Provides effective relief of:
•Fever
•Runny Nose
•Dry Cough
•Sneezing
•Sore Throat Pain


Medicinal Ingredients, each 5 ml (1 teaspoon) contains:
Cough Supressant: Dextromethorphan Hydrobromide 7.5 mg (controls dry cough)
Decongestant: Pseudoephedrine Hydrochloride 15 mg (relieves stuffy nose)
Analgesic: Acetaminophen 160mg (effective relief of fever and sore throat pain)
Antihistamine: Chlorpheniramine Maleate 1mg (relieves runny nose and sneezing)

Non-Medicinal Ingredients (alphabetical):
Butylparaben, cellulose, citric acid, corn syrup, FD&C red no. 40, flavour, glycerin, polysorbate 60, propylene glycol, purified water, sodium benzoate, sorbitol, xanthan gum.

KEEP OUT OF REACH OF CHILDREN.

In Case of Overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical, even if you do not notice any signs or symptoms.

Other Information: Read and retain the complete carton prior to use and follow all label instructions. Do not use if carton is open or if bottle neck band is missing or broken. Child resistant package. Store at 15 to 30°C. Protect from light

Do not use with other products containing acetaminophen or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or the other medicinal ingredients, ask a doctor or pharmacist if your child is allergic to any of the ingredients this product in children under 6 years of age with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug with any other product containing diphenhydramine, even one used on the skin.

Ask a doctor or pharmacist before use if your child has been told their body breaks down drugs slowly or takes any other medication including warfarin, sedatives or tranquilizers, has liver or kidney disease, glaucoma, difficulty in urination, asthma, chronic lung disease.

When using this product marked drowsiness or excitability may occur. Sedatives and tranquilizers may increase drowsiness do not use when child is engaged in activities requiring mental alertness. Stop use and ask a doctor if symptoms last for more than 5 days, fever lasts for more than 3 days, sore throat pain lasts for more than 2 days, if new symptoms occur or symptoms worsen, or are accompanied by a high fever (>38­ C), or the production of thick yellow/green phlegm. Side effects may include: allergic reaction, breathing difficulties, convulsions, drowsiness, hallucinations, and rapid heart rate.


Children ages 6 to under 12 years: SHAKE WELL BEFORE USE. For accurate dosing, follow instructions carefully. Remove cap and squeeze dose into dosing cup. Use only the measuring cup provided. Give 10 mL (2 tsp.) every 4-6 hours, as needed. Do not give more than 4 doses in 24 hours.

Benylin Children all-in-one Cold & Fever Syrup contains pseudoephedrine, a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose). Pseudoephedrine is used to treat nasal and sinus congestion, or congestion of the tubes that drain fluid from your inner ears, called the eustachian tubes.

Taking a oral decongestant can temporarily ease congestion, but it can also create a slight increase in your blood pressure. If you already have high blood pressure, especially if it’s not controlled, this may be a concern. Decongestants also can interfere with the effectiveness of certain blood pressure medications. If you’re on blood pressure medication, check with one of our pharmacists before taking a nasal decongestant.

Pregnancy category C drug. It is not known whether pseudoephedrine will harm an unborn baby. Tell your doctor if you are pregnant or plan to become pregnant while using this medication. Pseudoephedrine can pass into breast milk and may harm a nursing baby. Do not use pseudoephedrine without telling your doctor if you are breast-feeding a baby.

Avoid taking pseudoephedrine if you also take diet pills, caffeine pills, or other stimulants (such as ADHD medications). Taking a stimulant together with a decongestant can increase your risk of unpleasant side effects.

Ask one of our pharmacists before using any other cough or cold medicine if you are already taking Benylin Children all-in-one Cold & Fever Syrup. Pseudoephedrine or other decongestants are contained in many combination medicines. Taking certain products together can cause you to get too much of a certain drug. Check the label to see if a medicine contains pseudoephedrine or a decongestant.

Get emergency medical help if you have any of these signs of an allergic reaction to pseudoephedrine: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using pseudoephedrine and call your doctor at once if you have a serious side effect such as:

• fast, pounding, or uneven heartbeat, severe dizziness or anxiety;
• easy bruising or bleeding, unusual weakness, fever, chills, body aches, flu symptoms; or
• dangerously high blood pressure (severe headache, blurred vision, ringing in your ears, anxiety, confusion, chest pain, trouble breathing, uneven heart rate, seizure).

Less serious pseudoephedrine side effects may include:

• loss of appetite;
• warmth, tingling, or redness under your skin;
• feeling restless or excited (especially in children);
• sleep problems (insomnia); or
• skin rash or itching.

Similar Products